# SDR WTXR2014121734063

- Difficulty date: December 4, 2014
- Submitted: December 17, 2014
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station WTXR173J
- Aircraft: N432MA
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK0370
- Aircraft time: 1,570 hours, 1,394 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: SBKIT1286200
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 1,570 hours, 1,394 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FATIGUE CRACKING IN THE HORIZONTAL RIBS, 5,830 HRS EARLIER THAN REQUIRED, X-RAY INSPECTION REVEALED 16 CRACKED RIBS.  INSTALLED NEW RIBS KIT 128-6200 IAW SB 55-4071.
